I am a 24 year old, and I have Graves' disease. I had a total thyroidectomy last year. I have since been screened for other autoimmune conditions, but so far none have been found. Over the last 2 to 3 weeks, I have been noticing a gradual onset of some strange neurological symptoms. It began with a blurred vision like the static you see on old televisions. I think it is called visual snow. I have also noticed some dizziness when I blink or close my eyes, and I feel like the world is spinning. In the past few days, I have started noticing a tingling sensation in both legs and feet, and it gets worse when I walk and better when I sit down. I work as a medical scribe in an ER, and I am pre-med. I want to believe that I am just imagining things, which is common for someone just learning medicine. But with my family history of autoimmune diseases, as well as Alzheimer's, I am just too afraid that I could be ignoring something real. I am trying to schedule an appointment with a neurologist, but it is really difficult to get in to see a doctor in-person with my work schedule. I will of course still work on getting an appointment, but I guess I am just looking for reassurance in the meantime. I am currently taking Vitamin D tablets.
Welcome to icliniq.com.
I read your query and understand your concerns.
I hope this helps you. Feel free to write back to me if you have more questions. Thanks and regards.
For more information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Thank you doctor,
Thank you for your reassurance. I have been diagnosed with vitamin D deficiency, and I am already being treated for this. My levels are to be checked again next month. My main concern was for a demyelinating disease. If you do not feel my presentation is consistent with this, then I am truly relieved. Thank you again for your time.
Welcome back to icliniq.com.
Thanks for the follow-up.
I hope this helps you further. Thanks and regards.
For further queries consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
.. vision could be due to viral keratoconjunctivitis which means there is a possibility of involvement of cornea leading to blurred vision. Treatment usually includes soft steroid eyedrop like fluorometholone in slow tapering doses. It is a provisi... Read fullWhat causes blurred vision even after cataract surgery?
.. your concern and want to assure you that it is usually just a benign increase in tearing in both eyes after surgery that causes such a picture. It settles down on its own and will not need any further treatment than your post-operative medication.... Read fullCan vitamin D3 deficiency cause pain in different parts of my body?
I have vitamin D3 deficiency for the past two years and for which I had Vitamin D3 tablets for three months ... After going through your reports (attachment removed to protect patient ... Read full
Query: Hi doctor, For about 10 days, I have muscle twitching in my calf, thighs and also in my eyes. I am worried about it. I got my blood test done. It showed that I have a severe vitamin B12 and vitamin D deficiency. My vitamin B12 was around 50 ng/L. Can these deficiencies be the cause for having muscl... Read Full »
Query: Hi doctor, I have had burning sensations on my skin since 14 years. I am also very much sensitive to touch, which feels like my entire body is bruised all over. It is so hard to explain, but that is the best way I can put it into words. I feel inflamed all over at times. I had a brain MRI before ... Read Full »
Query: Hi doctor, I have secondary progressive multiple sclerosis. I am a 37 year old male. My weight is 165 pounds and height is 6 feet. My neurologist is treating my MS with two rounds of Rituximab infusions (low dose chemotherapy) every six months and a twice-daily dose of an Ampyra capsule. I also take... Read Full »
Ask your health query to a doctor online?Ask a Neurologist Now